# SDR DALA2017011000221

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 655-756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BS 655-756 HAS CORROSION WITH CORROSION BETWEEN LBL 44-56. BLENDED AND A CRACK WAS FOUND AT STA 665 LBL 58. DAMAGE WAS REMOVED DOUBLER AND RING. DOUBLER AND FILLER ALODINE & PRIMED PARTS AND INSTALLED IAW SRM 51-10-04, 53-00-55 REPAIR 4 FIG 207.
